Alert archive / Massachusetts / Dense Fog Advisories in 2021

Dense Fog Advisory 3, NWS Boston/Norton, MA

April 11, 20215 counties in Massachusetts; Newport County, Washington County, Rhode Island; Capitol Planning Region, Connecticut

NWS Boston/Norton, MA issued this dense fog advisory at Apr 11, 2021, 2:39 AM EDT for 5 counties in Massachusetts; Newport County, Washington County, Rhode Island; Capitol Planning Region, Connecticut. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2021, 2:39 AM EDT (06:39 UTC)
Expired
Apr 11, 2021, 10:00 AM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Plymouth County, MA, Newport County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 40 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2021-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2021-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

402 
WWUS71 KBOX 110639
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
239 AM EDT Sun Apr 11 2021

MAZ020>024-RIZ006>008-111400-
/O.NEW.KBOX.FG.Y.0003.210411T0639Z-210411T1400Z/
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, 
Narragansett, Westerly, Newport, and New Shoreham
239 AM EDT Sun Apr 11 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...In Massachusetts, Southern Bristol MA, Southern 
  Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA 
  Counties. In Rhode Island, Washington RI, Newport RI and Block 
  Island RI Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
1 follow-up statement
499 
WWUS71 KBOX 111238
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
838 AM EDT Sun Apr 11 2021

CTZ002-003-111400-
/O.EXA.KBOX.FG.Y.0003.000000T0000Z-210411T1400Z/
Hartford CT-Tolland CT-
Including the cities of Hartford, Windsor Locks, Union, 
and Vernon
838 AM EDT Sun Apr 11 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Hartford CT and Tolland CT Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

MAZ020>024-RIZ006>008-111400-
/O.CON.KBOX.FG.Y.0003.000000T0000Z-210411T1400Z/
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Washington RI-Newport RI-Block Island RI-
Including the cities of Fall River, New Bedford, Mattapoisett, 
Chatham, Falmouth, Provincetown, Vineyard Haven, Nantucket, 
Narragansett, Westerly, Newport, and New Shoreham
838 AM EDT Sun Apr 11 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...In Massachusetts, Southern Bristol MA, Southern 
  Plymouth MA, Barnstable MA, Dukes MA and Nantucket MA 
  Counties. In Rhode Island, Washington RI, Newport RI and Block 
  Island RI Counties.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Hazardous driving conditions due to low visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of
distance ahead of you.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this dense fog advisory went out at Apr 11, 2:14 AM EDT, 25 minutes earlier.

Area forecast discussion, Apr 11, 2:14 AM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
214 AM EDT Sun Apr 11 2021

.SYNOPSIS...
A backdoor cool front later tonight will spread overcast
conditions and cooler onshore flow across the region into
Sunday. Meanwhile, a frontal system passing to our west will
also bring a period of light rain for the interior late Sunday.
Early next week features temperatures that are near average for
mid-April though it will feel colder given the recent warm
weather. Showers return midweek but will remain unorganized with
little appreciable precipitation. Becoming more settled late
week along with slightly warmer temperatures.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
950 PM Update:

Forecast is holding up well. A quite mild evening away from the
southeast coast where temperatures at this hour still are in the
upper 50s to mid/upper 60s! Cooling here may be slower to occur
thru early overnight with high clouds coming in and continued
southwest winds. Fog and low clouds continue across the South
Coast, Cape Cod and the offshore southern/southeast waters.
Based on ship reports in Nantucket and Vineyard Sounds
indicating near-zero visibility, have updated the forecast to
show dense fog along the waters. Fog and stratus coverage should
expand northward as the night progresses, though how far north
and west fog may develop is still in some question. Following
most of the higher-resolution guidance, stratus should advance
a considerable extent inland but fog may be more limited/more
dense closer to the South Coast and adjacent waters.

Toward early morning (thinking no sooner than 07z), a wind
shift to NE is expected across northeastern and eastern MA as a
backdoor cold front advances southwest. This will bring about
much cooler temps and also draw in lower clouds from the
northeast. May have to monitor for mist or fog in
eastern/northeast MA as well as temperatures cool close to
dewpoints.

Previous discussion:

750 PM Update...

Since the last update we've had to tweak the
onset of the low level clouds moving in from the Islands towards
southern Rhode Island, southeast Massachusetts, and Cape Cod.
Places like Nantucket, Martha's Vineyard, and Block Island have
been reporting visibility less than a mile and at times less
than 1/4th of a mile. We decided to issue an SPS for areas of
dense fog for southern and central Rhode Island, southeast
Massachusetts, Cape Cod, and the Islands. Because we weren't
confident in how widespread the fog will become we decided to
hold off on issuing an advisory. The overnight shift can
reassess if there will be a need for one. Otherwise it's a
fairly quiet evening with a lonely shower that pulsed up in
southern New Hampshire and has moved southeast across the border
of Essex and Middlesex Counties... the shower should move out
into Mass Bay around 0030z.

All that being said our forecast remains on track and you can
read the previous forecast discussion below.

-------------------------------------------------------

Weak surface high pressure is currently in control across
Southern New England, allowing for a beautiful end to the day.
But changes are on the way and a look at mesoscale obs shows a
surface frontal boundary draped across from the St. Lawrence
Valley through downeast Maine with temperatures well into the
70s across southwest Maine and in the 50s north of the boundary
in northern Maine. This is associated with a lobe of H5
shortwave energy that will rotate south through New Brunswick
this evening through the overnight hours. As it does so, it will
swing push the aforementioned boundary southwest as a backdoor
cold front. Latest high-res guidance shows the front doesn't
arrive in Northeast MA till close to daybreak tomorrow. So
this will allow plenty of time for southerly flow to continue,
at least for the first half of tonight.

So expect areas of low clouds and locally dense fog to make further
headway inland with light winds and dew points in the 50s. With
initially clear skies to start the night and surface high pressure
in place, dew point depressions should collapse rather quickly. Then
sometime after midnight, the winds shift to the north and then
northeast for Central/Eastern MA and parts of northern RI as a
backdoor cold front approaches from the northeast. This is
associated with a H5 low that slides southeast across Downeast Maine
into the Canadian Maritimes. There is some uncertainty with the
timing of the cold front, but latest high-res guidance suggests that
it should approach Southern New England from the northeast right
around daybreak, and then push through the remainder of our region
from east to west during the day. So while overnight lows are mostly
in the 50s across the region, people in Eastern MA including the
Cape and Islands will likely see lows in the mid to upper 40s.
Typical lows this time of the year are in the upper 30s, so still
above average.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
A backdoor cold front will sweep from east to west during the day.
Dew points in the 50s will be replaced by 40s and highs should be 10
to 15 degrees cooler than on Saturday with plenty of cloud cover and
a cool northeast flow. Typical highs for the second week of April
are in the mid 50s so while a shock to the system given our
prolonged stretch of anomalous warmth (away from the immediate
coast), the forecast highs are right around seasonal average.

As an aforementioned H5 low slides east off downeast Maine and
meanders in the Canadian Maritimes, another H5 closed low will track
eastwards across the Midwest and stalls in the vicinity of Northern
Ohio/Western Lake Erie. This is probably associated with the omega
block that is forecast to develop between the two upper lows. This
has implications on the northeast extent of meaningful precipitation
associated with an occluded surface front. The 12z suite of
mesoscale guidance places the axis of steadier rainfall to the
southwest of Southern New England. So in coordination with WPC, we
have trended the QPF amounts lower, generally between a few
hundredths of an inch to perhaps two tenths of an inch towards
Northern CT and Western MA. In other words, this looks to be a
missed opportunity for reducing our rainfall deficit and our recent
dry pattern continues.

As for timing of the precipitation, the best chance for
steadier but overall light rain looks to be evening into the
overnight hours. So other than a few scattered showers, most of
the day looks to be dry but cooler with the northeast flow and
increasing cloud cover.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...

* After a period of above average temperatures, next week will feel
  noticeably "cooler" as the daily maximum temperature returns more
  seasonal values.

* Unsettled conditions will lead to periods of light rain during the
  first half of the work week.

* Latter half of the week looks to remain dry with temperatures
  slightly above average.

Monday and Monday Night...

A nearly vertically stacked low off the southeast coast of Nova
Scotia will provide an easterly to northeasterly flow for New
England. Latest satellite observations tell us the ocean
temperatures are between 44F and 48F. With this on shore flow, areas
across eastern MA, Cape Cod, and the Islands will be some of the
cooler locations on Monday - near 50F. Some modification over land
will allow for temperatures to climb by a few more degrees and top
out in the mid-50s across the CT River Valley.

Showers that began on Sunday will come to an end during the first
part of the day as drier air aloft moves into place. This drier air
should help to thin out the cloud cover across southern New England,
but it doesn't appear at this point we will completely clear out.
BUFKIT soundings for Monday night into Tuesday morning have the
minimum overnight in the upper 30s to low 40s. This might seem
"cold" since the last week overnight lows had been in the upper 40s
and lower 50s. But, normal overnight lows are actually upper 30s to
40F.

Tuesday and Wednesday...

Weakening area of low pressure over the Great Lakes Region will
shift towards the Mid Atlantic Region. Recent model runs show the
weakening low becoming only slightly more organized as it reaches
the coast and producing widely scattered showers across southern New
England. Earliest  thoughts on precip accumulation are in the
neighborhood of a few hundredths of an inch. PWAT values are in the
neighborhood of 0.50" and 0.75" - this might not sound light a lot,
but it's 100 to 120 percent of normal for mid-April. Afternoon
maximum temperatures reach the low-50s at the coast and mid-50s.

Tuesday night into Wednesday the surface low moves east into the
North Atlantic and high pressure moves in from the northwest. A few
unorganized showers could linger for the first half of Wednesday.
Wind direction remains out of the east and northeast keeping coastal
areas cool and likely socked in with clouds. Areas like the CT River
Valley could warm up as easterly winds downslope from the Worcester
Hills. BUFKIT soundings show there could be breezy winds gusting to
20 knots Wednesday as well. There is a possibility that temperatures
west of the CT river could over perform on Wednesday as a result.

Thursday and Friday...

Latest 12z guidance shows high pressure building in for the latter
half of the work week - giving us increasing heights and drying out
the low and mid-levels and should lead to a health mix of sunshine
and clouds. Thursday is likely to be the "warmest" day of the week
with highs away from the water reaching the low-60s... possibly
reaching the mid-60s across the CT River Valley... coastal
communities once again remain in the low to middle 50s.

Next Weekend...

The ECMWF paints a picture of a cold front moving across the
northeast Saturday afternoon/evening - followed by a cooler and dry
Sunday. The GFS holds off on the arrival of the front until Sunday
afternoon. Since this part of the forecast is still a week away we
won't elaborate any further.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

06z TAF Update:

Rest of the Overnight (thru 12z Sun): Moderate confidence.

Through about 08z: IFR-LIFR ceilings/visbys in stratus and fog
to remain confined to PVD and the Cape Cod/ACK airports. Mainly
VFR for the remaining airports away from the southern coast.
Winds to remain out of the SW between 4-9 kt, strongest across
Cape Cod.

After 08z: while IFR-LIFR fog/stratus continues on the South
Coast/Cape, deterioration elsewhere then begins to occur. MVFR-
IFR stratus advances southwest from coastal ME/NH due to a
backdoor front. Better confidence on this making it into BED,
BOS and perhaps into ORH by 12z. Stratus on the southern
coastal waters may advance from the south as well into the
interior airports, though it isn't clear how far this area of
stratus may advance. Thus confidence in categories is closer to
moderate for the western airports (BDL, BAF). Winds to then flip
to NE/E around 4-6 kt in the interior and 6-9 kt in the coastal
plain into eastern MA.

Today: Moderate to high confidence.

IFR-LIFR stratus for most in NE onshore flow, with fog for the
southeastern airports. May be a period into the aftn where
ceilings are more IFR than LIFR. Better confidence in categories
across central and eastern airports where NE flow should be more
established. Have lower confidence in the TAFs at BDL and BAF,
where VFR/MVFR stratus may be more probable than IFR. Late in
the day (after 19z), shield of VFR-MVFR visby rain begins to
overspread BAF, BDL and perhaps into ORH/PVD. Remaining TAFs
should be dry.

NE to E winds increase to 8-12 kt interior sites; around 10-15
kt near the eastern MA coast, with gusts up to 20 kt.

Tonight: Moderate to high confidence.

IFR-MVFR cigs early, with intervals of MVFR mist. MVFR-IFR more
likely western airports. Appears modest improvement toward
MVFR- VFR possible overnight for the eastern airports, but
confidence here is lower given the persistent ENE/NE flow which
tends to keep categories lower. NE/ENE winds around 7-10 kt.

Monday: Moderate confidence.

IFR-MVFR early, deteriorating to IFR-LIFR ceilings as
enhancement to NE flow resumes. Timing of deterioration is still
uncertain but currently anticipate degradation into the aftn
hrs. NE winds 8-14 kt, gusts near 20 kt along the eastern MA
coast.

KBOS TAF...Moderate confidence in TAF. LIFR-IFR ceilings
developing around pre-dawn (08-10z) then may trend IFR by late-
AM.

KBDL TAF...Moderate confidence in TAF. VFR-MVFR early, IFR
possible but less certain.

Outlook /Monday Night through Thursday/...

Monday: Mainly VFR, with local IFR possible. Breezy. Slight
chance SHRA.

Monday Night: Mainly VFR, with local MVFR possible. Breezy.

Tuesday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

Tuesday Night: MVFR/IFR conditions possible. Chance SHRA,
patchy BR.

Wednesday: Mainly VFR, with local IFR possible. Chance SHRA.

Wednesday Night: VFR. Slight chance SHRA.

Thursday: VFR. Breezy. Slight chance SHRA.

&&

.MARINE...
* Small Craft Advisory for southern outer waters late Sunday
  into Monday, mainly for 5 ft seas.

Tonight, initial SW winds to become N/NE around 10-15 kt on the
northern/eastern waters, and SE around 10 kt on the southern
waters. Seas remain in the 2 to 3 ft range.

NE to E winds around 10-15 kt, gusts in the low 20s kt range will
gradually overspread the rest of the waters into Sunday. Seas also
building into the 2 to 4 ft range, though may near 5 ft on the
southeastern offshore waters late in the day. This is why SCAs
have been hoisted for the southern and southeastern outer waters
late Sunday into Monday.

Outlook /Monday Night through Thursday/...

Monday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas up to 5 ft. Slight chance of rain showers.

Monday Night: Winds less than 25 kt. Seas up to 5 ft.

Tuesday: Winds less than 25 kt. Seas up to 5 ft. Slight chance
of rain showers.

Tuesday Night through Wednesday: Winds less than 25 kt. Areas
of rough seas. Chance of rain showers.

Wednesday Night: Winds less than 25 kt. Local rough seas.
Slight chance of rain showers.

Thursday: Winds less than 25 kt. Areas of rough seas. Slight
chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 5 PM this afternoon to 8 PM EDT
     Monday for ANZ254>256.

&&

SYNOPSIS...Chai/Gaucher
NEAR TERM...Loconto/Chai/Gaucher
SHORT TERM...Chai
LONG TERM...Gaucher
AVIATION...Loconto
MARINE...Loconto/Chai/Gaucher
Hazardous weather outlook, Apr 10, 4:22 PM EDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
422 PM EDT Sat Apr 10 2021

CTZ002>004-MAZ002>024-026-RIZ001>008-112030-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
422 PM EDT Sat Apr 10 2021

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-112030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
422 PM EDT Sat Apr 10 2021

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/nwsboston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Apr 11, 1:39 AM EDT, 1 hour before
Special Weather Statement
National Weather Service Boston/Norton MA
139 AM EDT Sun Apr 11 2021

MAZ019>024-RIZ003>008-111000-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Plymouth, Fall River, New Bedford,
Mattapoisett, Chatham, Falmouth, Provincetown, Vineyard Haven,
Nantucket, Coventry, West Greenwich, East Greenwich, Warwick,
West Warwick, Bristol, Narragansett, Westerly, Newport,
and New Shoreham
139 AM EDT Sun Apr 11 2021

...AREAS OF FOG WILL CONTINUE INTO EARLY SUNDAY MORNING...

Areas of fog will continue to affect the South Coast of
Massachusetts and Rhode Island into Cape Cod and the Islands
overnight into early Sunday morning. Fog may be locally dense at
times with visibilities as low as one-quarter mile. Slow
improvement in visibility is expected into the pre-dawn hours
Sunday as winds turn northeast.

Motorists traveling overnight into early Sunday morning should
anticipate sudden reductions in visibility in foggy areas. If fog
is encountered, drive at reduced speeds and use low-beam
headlights.

Nearby

Dense Fog Advisories in Massachusetts, 2021Dense Fog Advisories in Rhode Island, 2021Dense Fog Advisories in Connecticut, 2021Every dense fog advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.